World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Communications in Contemporary Mathematics cover

Volume 13, Issue 04 (August 2011)

No Access
SMOOTH K-THEORY OF LOCALLY CONVEX ALGEBRAS
  • Pages:553–577

https://doi.org/10.1142/S0219199711004312

No Access
VERTEX ALGEBRAS ASSOCIATED WITH ELLIPTIC AFFINE LIE ALGEBRAS
  • Pages:579–605

https://doi.org/10.1142/S0219199711004324

No Access
QUASILINEAR ELLIPTIC EQUATIONS WITH SINGULAR QUADRATIC GROWTH TERMS
  • Pages:607–642

https://doi.org/10.1142/S0219199711004300

No Access
LOCAL DERIVATIONS ON ALGEBRAS OF MEASURABLE OPERATORS
  • Pages:643–657

https://doi.org/10.1142/S0219199711004270

No Access
EXISTENCE RESULT FOR MEAN FIELD EQUATION OF THE EQUILIBRIUM TURBULENCE IN THE SUPER CRITICAL CASE
  • Pages:659–673

https://doi.org/10.1142/S0219199711004336

No Access
ENERGY CONCENTRATION FOR 2-DIMENSIONAL RADIALLY SYMMETRIC EQUIVARIANT HARMONIC MAP HEAT FLOWS
  • Pages:675–695

https://doi.org/10.1142/S0219199711004294

No Access
SINGULAR LIMITS FOR 2-DIMENSIONAL ELLIPTIC PROBLEM WITH EXPONENTIALLY DOMINATED NONLINEARITY AND SINGULAR DATA
  • Pages:697–725

https://doi.org/10.1142/S0219199711004282